By Topic

Adaptive Asymptotic Rejection of Unmatched General Periodic Disturbances in Output-Feedback Nonlinear Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Pengnian Chen ; Coll. of Mechatron. Eng., China Jiliang Univ., Hangzhou, China ; Mingxuan Sun ; Qiuzhen Yan ; Xueyi Fang

This note deals with asymptotic rejection of periodic disturbances in a class of nonlinear systems via output feedback. The disturbance undertaken is unmatched but the period of the disturbance is known. A novel method for estimating periodic disturbances is proposed, which ensures convergence of the estimation error to zero. By applying such estimation, a controller is constructed such that all the signals in the closed loop are bounded and the output converges to zero. A numerical example is presented to show the utility of the results presented in the note.

Published in:

Automatic Control, IEEE Transactions on  (Volume:57 ,  Issue: 4 )